Alert archive / Idaho / Wind Advisories in 2015

Wind Advisory 5, NWS Pocatello, ID

March 27, 2015

NWS Pocatello, ID issued this wind advisory at Mar 27, 2015, 2:50 AM MDT. It took effect at Mar 28, 2015, 8:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2015, 2:50 AM MDT (08:50 UTC)
In effect from
Mar 28, 2015, 8:00 AM MDT
Expired
Mar 28, 2015, 8:00 PM MDT
In force
12 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WWUS75 KPIH 270850
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
250 AM MDT FRI MAR 27 2015

...SMALL BUT STRONG STORM WILL BRING BLOWING DUST AND VERY WINDY
CONDITIONS...

.A SPRING STORM WILL ARRIVE IN EASTERN IDAHO ON SATURDAY MORNING.
WHILE IT LACKS IN MOISTURE...IT WILL COME WITH PLENTY OF WIND.
WEST TO SOUTHWEST WIND IN EXCESS OF 30 MPH WITH GUSTS TO NEAR 50
MPH CAN DAMAGE ROOFS...BRING DOWN POWER LINES...AND GENERATE DUST
THAT REDUCES VISIBILITY SEVERELY. RESIDENTS IN EASTERN IDAHO
SHOULD MAKE AN EFFORT TO SECURE OUTSIDE OBJECTS AND PREPARE FOR
DAMAGING WIND.

IDZ017-020-021-271700-
/O.NEW.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
250 AM MDT FRI MAR 27 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. 

* TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM...PEAK
  BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY CONDITIONS
  BY 5 PM.

* WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST
  TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG
  AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH
  INCLUDES INTERSTATES 84...86...AND 15. ALSO...STRONG WIND CAN BE
  EXPECTED ALONG U S ROUTE 20 AND IN THE ARCO DESERT.

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFS AND BRING DOWN
  TREES AND POWER LINES. BLOWING DUST FROM IDAHO FALLS TO REXBURG
  HAS OFTEN LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM
  RECENTLY PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT
  COULD BE LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED
  TEMPORARILY. NEAR ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO
  OCCUR ANYWHERE IN THE AREA IN A VERY LOCALIZED MANNER. THE VERY
  WINDY CONDITIONS CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE
  WHEN DRIVING AT FREEWAY SPEEDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-271700-
/O.NEW.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
250 AM MDT FRI MAR 27 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY. 

* TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM...WITH
  WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD BECOME
  ONLY BREEZY BY 5 PM.

* WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH GUSTS
  TO 55 MPH AT THE PEAK TIMES.

* LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND
  VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS.

* IMPACTS...WINDS THIS STRONG CAN DAMAGE BUILDINGS...KNOCK OVER
  TREES...AND DOWN POWER LINES. THE VERY WINDY CONDITIONS CAN MAKE
  CONTROL OF YOUR VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING
  DUST IN THE INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER
  SITUATION AT THIS TIME OF YEAR DUE TO RECENTLY PLOWED
  AGRICULTURAL FIELDS. BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY
  TO NEAR ZERO...MAKING TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MESSICK
5 follow-up statements
987 
WWUS75 KPIH 270914
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
314 AM MDT FRI MAR 27 2015

...SMALL BUT STRONG STORM WILL BRING BLOWING DUST AND VERY WINDY
CONDITIONS...

.A SPRING STORM WILL ARRIVE IN EASTERN IDAHO ON SATURDAY MORNING.
WHILE IT LACKS IN MOISTURE...IT WILL COME WITH PLENTY OF WIND.
WEST TO SOUTHWEST WIND IN EXCESS OF 30 MPH WITH GUSTS TO NEAR
50 MPH CAN DAMAGE ROOFS...BRING DOWN POWER LINES...AND GENERATE
DUST THAT REDUCES VISIBILITY SEVERELY. RESIDENTS IN EASTERN IDAHO
SHOULD MAKE AN EFFORT TO SECURE OUTSIDE OBJECTS AND PREPARE FOR
DAMAGING WIND.

IDZ017-020-021-272200-
/O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
314 AM MDT FRI MAR 27 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY.

* TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... 
  PEAK BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY 
  CONDITIONS BY 5 PM. 

* WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST 
  TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. 

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG 
  AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH 
  INCLUDES INTERSTATES 84...86...AND 15. ALSO...STRONG WIND CAN 
  BE EXPECTED ALONG U S ROUTE 20 AND IN THE ARCO DESERT. 

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFS AND BRING 
  DOWN TREES AND POWER LINES. BLOWING DUST FROM IDAHO FALLS TO 
  REXBURG HAS OFTEN LED TO EXTREMELY LOW VISIBILITY IN BLOWING 
  DUST FROM RECENTLY PLOWED AGRICULTURAL FIELDS DURING THIS TIME 
  OF YEAR. IT COULD BE LOW ENOUGH THAT INTERSTATE 15 COULD BE 
  CLOSED TEMPORARILY. NEAR ZERO VISIBILITY DUE TO BLOWING DUST 
  CAN ALSO OCCUR ANYWHERE IN THE AREA IN A VERY LOCALIZED 
  MANNER. THE VERY WINDY CONDITIONS CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN DRIVING AT FREEWAY SPEEDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-272200-
/O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
314 AM MDT FRI MAR 27 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY.

* TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... 
  WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD 
  BECOME ONLY BREEZY BY 5 PM. 

* WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH 
  GUSTS TO 55 MPH AT THE PEAK TIMES. 

* LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND 
  VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. 

* IMPACTS...WINDS THIS STRONG CAN DAMAGE BUILDINGS...KNOCK OVER 
  TREES...AND DOWN POWER LINES. THE VERY WINDY CONDITIONS CAN 
  MAKE CONTROL OF YOUR VEHICLE AT HIGHWAY SPEEDS DIFFICULT. 
  BLOWING DUST IN THE INTERSTATE 84 CORRIDOR IS COMMON IN THIS 
  WEATHER SITUATION AT THIS TIME OF YEAR DUE TO RECENTLY PLOWED 
  AGRICULTURAL FIELDS. BLOWING DUST CAN SUDDENLY REDUCE 
  VISIBILITY TO NEAR ZERO...MAKING TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
121 
WWUS75 KPIH 271935
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
135 PM MDT FRI MAR 27 2015



IDZ017-020-021-281100-
/O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
135 PM MDT FRI MAR 27 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY.

* TIMING...VERY WINDY CONDITIONS WILL DEVELOP AROUND 8 AM... PEAK
  BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY CONDITIONS
  BY 5 PM.

* WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST 
  TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. 

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG
  AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH
  INCLUDES INTERSTATES 84...86...AND 15 FROM BURLEY TO ROBERTS.
  ALSO...STRONG WIND CAN BE EXPECTED ALONG U S ROUTE 20 AND IN THE
  ARCO DESERT.

* IMPACTS...BLOWING DUST FROM IDAHO FALLS TO REXBURG HAS OFTEN
  LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM RECENTLY
  PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT COULD BE
  LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED TEMPORARILY. NEAR
  ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO OCCUR ANYWHERE IN
  THE AREA IN A VERY LOCALIZED MANNER. THE VERY WINDY CONDITIONS
  CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE WHEN DRIVING AT
  FREEWAY SPEEDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-281100-
/O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITY OF...OAKLEY
135 PM MDT FRI MAR 27 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MDT SATURDAY.

* TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... 
  WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD 
  BECOME ONLY BREEZY BY 5 PM. 

* WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH 
  GUSTS TO 55 MPH AT THE PEAK TIMES. 

* LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND 
  VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. 

* IMPACTS...THE VERY WINDY CONDITIONS CAN MAKE CONTROL OF YOUR
  VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING DUST IN THE
  INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER SITUATION AT
  THIS TIME OF YEAR DUE TO RECENTLY PLOWED AGRICULTURAL FIELDS.
  BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR
  ZERO...MAKING TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
145 
WWUS75 KPIH 281023
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
ISSUED BY NATIONAL WEATHER SERVICE BOISE ID
423 AM MDT SAT MAR 28 2015


IDZ017-020-021-281900-
/O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
IDAHO FALLS...REXBURG...POCATELLO
423 AM MDT SAT MAR 28 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MDT THIS AFTERNOON FOR THE EASTERN MAGIC VALLEY...UPPER SNAKE
RIVER PLAIN...AND LOWER SNAKE RIVER PLAIN...

* TIMING...VERY WINDY CONDITIONS WILL DEVELOP AROUND 8 AM... 
  PEAK BETWEEN 11 AM AND 3 PM...AND THEN DECREASE TO BREEZY 
  CONDITIONS BY 5 PM. 

* WINDS...EXPECT PEAK WINDS DURING THE DAY SATURDAY OF SOUTHWEST 
  TO WEST WIND OF 30 TO 35 MPH WITH GUSTS TO 50 MPH. 

* LOCATIONS INCLUDE...THE EASTERN MAGIC VALLEY TO THE REXBURG 
  AREA...WITH STRONGEST WIND EXPECTED IN THE CORRIDOR WHICH 
  INCLUDES INTERSTATES 84...86...AND 15 FROM BURLEY TO ROBERTS. 
  ALSO...STRONG WIND CAN BE EXPECTED ALONG U S ROUTE 20 AND IN 
  THE ARCO DESERT. 

* IMPACTS...BLOWING DUST FROM IDAHO FALLS TO REXBURG HAS OFTEN 
  LED TO EXTREMELY LOW VISIBILITY IN BLOWING DUST FROM RECENTLY 
  PLOWED AGRICULTURAL FIELDS DURING THIS TIME OF YEAR. IT COULD 
  BE LOW ENOUGH THAT INTERSTATE 15 COULD BE CLOSED TEMPORARILY. 
  NEAR ZERO VISIBILITY DUE TO BLOWING DUST CAN ALSO OCCUR 
  ANYWHERE IN THE AREA IN A VERY LOCALIZED MANNER. THE VERY 
  WINDY CONDITIONS CAN MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE 
  WHEN DRIVING AT FREEWAY SPEEDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022-281900-
/O.CON.KPIH.WI.Y.0005.150328T1400Z-150328T2300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD CITY...OAKLEY
423 AM MDT SAT MAR 28 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MDT THIS AFTERNOON FOR THE SOUTH CENTRAL IDAHO HIGHLANDS...

* TIMING...VERY WINDY CONDITIONS SHOULD DEVELOP AROUND 8 AM... 
  WITH WIND SPEEDS PEAKING FROM 10 AM UNTIL 2 PM. WINDS SHOULD 
  BECOME ONLY BREEZY BY 5 PM. 

* WINDS...EXPECT SOUTHWEST TO WEST WIND OF 30 TO 40 MPH WITH 
  GUSTS TO 55 MPH AT THE PEAK TIMES. 

* LOCATIONS INCLUDE...THE RAFT RIVER...ARBON...AND ROCKLAND 
  VALLEYS...THE RIDGE TOPS IN THE SOUTH CENTRAL HIGHLANDS. 

* IMPACTS...THE VERY WINDY CONDITIONS CAN MAKE CONTROL OF YOUR 
  VEHICLE AT HIGHWAY SPEEDS DIFFICULT. BLOWING DUST IN THE 
  INTERSTATE 84 CORRIDOR IS COMMON IN THIS WEATHER SITUATION AT 
  THIS TIME OF YEAR DUE TO RECENTLY PLOWED AGRICULTURAL FIELDS. 
  BLOWING DUST CAN SUDDENLY REDUCE VISIBILITY TO NEAR ZERO... 
  MAKING TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
887 
WWUS75 KPIH 281707
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1107 AM MDT SAT MAR 28 2015

IDZ017-020>022-290200-
/O.EXT.KPIH.WI.Y.0005.000000T0000Z-150329T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY
1107 AM MDT SAT MAR 28 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...VERY WINDY CONDITIONS WILL CONTINUE INTO THE EARLY   
EVENING HOURS.

* WINDS...SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...BLOWING DUST WILL REDUCE VISIBILITY. INTERSTATE 15
  NEAR ROBERTS COULD CLOSE BECAUSE OF THE BLOWING DUST. STRONG
  GUSTY WINDS WILL MAKE DRIVING VERY DIFFICULT FOR HIGH PROFILE
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
740 
WWUS75 KPIH 290136
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
736 PM MDT SAT MAR 28 2015



IDZ017-020>022-290245-
/O.EXP.KPIH.WI.Y.0005.000000T0000Z-150329T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY
736 PM MDT SAT MAR 28 2015

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WIND SPEEDS ARE DROPPING RAPIDLY ACROSS EAST IDAHO THIS EVENING.
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MDT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Mar 26, 1:49 PM MDT, 13 hours 1 minute earlier.

Area forecast discussion, Mar 26, 1:49 PM MDT, 13 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
149 PM MDT THU MAR 26 2015

.SHORT TERM...A SHARP HIGH PRESSURE RIDGE WILL MOVE INTO IDAHO
TONIGHT AND FRIDAY PROVIDING AFTERNOON HIGH TEMPERATURES NEAR RECORD
VALUES IN THE SNAKE PLAIN...PROBABLY WITHIN 2 DEGREES. THE RECORD
FOR THE POCATELLO REGIONAL AIRPORT FOR FRIDAY IS 73F SET IN 1986
AND FOR IDAHO FALLS AIRPORT 70F ALSO SET IN 1986. A PACIFIC COLD
FRONT ARRIVES LATE SATURDAY MORNING AND PUSH WINDS IN THE SNAKE
PLAIN TO NEAR ADVISORY LEVEL...SOUTHWEST 25 TO 35 MPH AND GUSTY.
SCATTERED SHOWERS ARE EXPECTED IN THE MOUNTAINS WITH ISOLATED
SHOWERS IN THE SNAKE PLAIN. SNOW LEVELS LOWER FROM NEAR 9000 FT
ELEVATION FRIDAY NIGHT TO ROUGHLY 8500 FT ELEVATION SATURDAY
AFTERNOON. MODELS SUGGEST THIS DISTURBANCE WILL BE IN SOMEWHAT OF
A CONFLUENT FLOW THROUGH NORTHERN IDAHO AND MONTANA SO THIS
DISTURBANCE SHOULD CROSS THE AREA QUICKLY. MOSTLY RAIN
SHOWERS...SNOW ACCUMULATION IN THE MOUNTAINS LESS THAN ONE
INCH...AND ABOUT AN 8 TO 10 DEGREE TEMPERATURE DROP SATURDAY.
LARGELY CLEAR SKIES SATURDAY NIGHT AND SUNDAY BEHIND THE
FRONT...ALTHOUGH WILL BE WATCHING A MINOR DISTURBANCE OVER
CALIFORNIA THAT BECOMES ABSORBED IN A SOUTHERN BRANCH OF A
TEMPORARY SPLIT IN UPPER LEVEL WINDS...TRACKING IT TOWARDS
ARIZONA. THE GFS STRETCHES SOME MOISTURE ASSOCIATED WITH THAT
FEATURE ACROSS GREAT SALT LAKE ON SUNDAY. RS

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. BOTH THE GFS AND ECMWF
WERE IN FAIRLY GOOD AGREEMENT AS A BROAD FLAT UPPER RIDGE GRADUALLY
BUILDS OVER THE REGION MONDAY AHEAD OF THE NEXT INCOMING PAC TROUGH.
THE TROUGH...COLD FRONT AND ATTENDING PRECIPITATION SPREAD ACROSS
SRN IDAHO TUESDAY EXITING RAPIDLY EAST ACROSS MONTANA/WYOMING
TUESDAY NIGHT. THUS HAVE CONTINUED A CHANCE/SLIGHT CHANCE MENTION OF
PRECIPITATION BEGINNING EARLY TUESDAY AND CONTINUING THROUGH TUESDAY
EVENING WITH DRYING THEREAFTER. A BRIEF RESPITE IS ANTICIPATED
WEDNESDAY MORNING BEFORE A BROAD TRAILING TROUGH SETTLES OVER THE
NORTHERN ROCKEIS WEDNESDAY AFTERNOON THROUGH THURSDAY. AT THIS
TIME...THE ASSOCIATED PRECIPITATION APPEARS TO BE FOCUSED ACROSS THE
NRN MOUNTAINS BORDERING WITH MONTANA AND WYOMING WHILE FAIRLY BREEZY
CONDITIONS PREVAIL ACROSS THE SNAKE RIVER PLAIN. STATISTICAL
GUIDANCE CONTINUES TO SHOW COOLER TEMPERATURES REMAINING ACROSS THE
REGION BEHIND THE INITIAL COLD FRONTAL PASSAGE TUESDAY AND SEE NO
REASON TO VARY SIGNIFICANTLY FROM THIS GUIDANCE. HUSTON
&&

.AVIATION...A RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION TONIGHT PRODUCING VFR CONDITIONS. HUSTON
&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.

&&

Nearby

Wind Advisories in Idaho, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.